Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Depo shot, bleeding for 6 weeks

i have taken the depo shot and have been bleeding for 6 weeks now, i dont know what to do, cant take it. i tried using some of my leftover birth control pills to combat the bleeding but no avail.
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Some amount of breakthrough bleeding is expected in women receiving the depo shot. Generally breakthrough bleeding subsides on its own. But 6 weeks is a long time and I would suggest you see your gynaecologist who can do an ultrasonography of the pelvic region to rule out any major cause of bleeding.

Drugs like tranexamic acid and ethamsylate can help stop the bleeding. These are prescription drugs and I would suggest you see your gynaecologist for the same. Dont use your contraceptive pills. They will not be useful.

Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor